JOURNAL BROWSE
Search
Advanced SearchSearch Tips
WEIGHTED ENDPOINT INEQUALITIES FOR MULTILINEAR MARCINKIEWICZ INTEGRAL OPERATOR
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
WEIGHTED ENDPOINT INEQUALITIES FOR MULTILINEAR MARCINKIEWICZ INTEGRAL OPERATOR
Wenxin, Yu; Liu, Lanzhe;
  PDF(new window)
 Abstract
We prove a sharp inequality for some multilinear operator related to Marcinkiewicz integral operator. As application, we obtain the weighted norm inequality and L log L type estimate for the multilinear operator.
 Keywords
multilinear Marcinkiewicz integral operator;sharp estimate;BMO;
 Language
English
 Cited by
 References
1.
J. Cohen, A sharp estimate for a multilinear singular integral in $R^n$, Indiana Univ. Math. J. 30 (1981), no. 5, 693-702 crossref(new window)

2.
J. Cohen and J. Gosselin, On multilinear singular integrals on $R^n$, Studia Math. 72 (1982), no. 3, 199-223 crossref(new window)

3.
J. Cohen and J. Gosselin, A BMO estimate for multilinear singular integrals, Illinois J. Math. 30 (1986), no. 3, 445-464

4.
Y. Ding, A note on multilinear fractional integrals with rough kernel, Adv. Math. (China) 30 (2001), no. 3, 238-246 crossref(new window)

5.
Y. Ding and S. Z. Lu, Weighted boundedness for a class of rough multilinear operators, Acta Math. Sin. (Engl. Ser.) 17 (2001), no. 3, 517-526 crossref(new window)

6.
Y. Ding, S. Z. Lu, and Q. Xue, On Marcinkiewicz integral with homogeneous kernels, J. Math. Anal. Appl. 245 (2000), no. 2, 471-488 crossref(new window)

7.
J. Garcia-Cuerva and J. L. Rubio de Francia, Weighted Norm Inequalities and Related Topics, North-Holland Mathematics Studies, 116. Notas de Matematica [Mathematical Notes], 104. North-Holland Publishing Co., Amsterdam, 1985

8.
G. Hu and D. C. Yang, A variant sharp estimate for multilinear singular integral operators, Studia Math. 141 (2000), no. 1, 25-42 crossref(new window)

9.
L. Z. Liu, Boundedness for multilinear Marcinkiewicz operators on certain Hardy spaces, Int. J. Math. Math. Sci. (2003), no. 2, 87-96

10.
L. Z. Liu, The continuity of commutators on Triebel-Lizorkin spaces, Integral Equations Operator Theory 49 (2004), no. 1, 65-75 crossref(new window)

11.
C. Perez, Endpoint estimates for commutators of singular integral operators, J. Funct. Anal. 128 (1995), no. 1, 163-185 crossref(new window)

12.
C. Perez, Weighted norm inequalities for singular integral operators, J. London Math. Soc. (2) 49 (1994), no. 2, 296-308 crossref(new window)

13.
C. Perez and G. Pradolini, Sharp weighted endpoint estimates for commutators of singular integrals, Michigan Math. J. 49 (2001), no. 1, 23-37 crossref(new window)

14.
M. Sakamoto and K. Yabute, Boundedness of Marcinkiewicz functions, Studia Math. 135 (1999), no. 2, 103-142

15.
E. M. Stein, Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals, With the assistance of Timothy S. Murphy. Princeton Mathematical Series, 43. Monographs in Harmonic Analysis, III. Princeton University Press, Princeton, NJ, 1993

16.
A. Torchinsky and S. Wang, A note on the Marcinkiewicz integral, Colloq. Math. 60/61 (1990), no. 1, 235-243